Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2013-6pp.588-594

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 77, Issue 6 / 2013 | Next article >>
V.N. Tkhai, "A mechanical system containing weakly coupled subsystems," J. Appl. Math. Mech. 77 (6), 588-594 (2013)
Year 2013 Volume 77 Issue 6 Pages 588-594
Title A mechanical system containing weakly coupled subsystems
Author(s) V.N. Tkhai (Moscow, Russia, tkhaivn@yandex.ru)
Abstract The concept of a mechanical system (model), containing coupled subsystems (MSCCS) is introduced. Examples of such a system are the Sunplanetssatellites system, a system of interacting moving objects, a system of translationally and rotationally moving celestial bodies, chains of coupled oscillators, Sommerfeld pendulums, spring systems, etc. The MSCCS subsystems and the entire system are analysed, and problems related to the investigation of the oscillations, bifurcation, stability, stabilization and resonance are stated. A solution of the oscillations problem is given for a class of MSCCS, described by reversible mechanical systems. It is proved that the autonomous MSCCS retains its family of symmetrical periodic motions (SPMs) under parametric perturbations, while in the periodic MSCCS a family of SPMs bifurcates by producing two families of SPMs. The two-body problem and the N-planet problem are investigated as applications. The generating properties of the two-body problem are established. For the N-planet problem it is proved that an (N+1)-parametric family of orbits exists, close to elliptic orbits of arbitrary eccentricity, the family being parametrized by energy integral constant, and a syzygy of planets occurs.
Received 25 October 2012
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892814000148
<< Previous article | Volume 77, Issue 6 / 2013 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100